A 51-year-old female asked:
51.5yrs, had laparoscopy, cystoscopy and hysteroscopy w/d&c. have been using alesse since may. dr. said uterus is enlarged. did alesse cause this?
1 doctor answer • 2 doctors weighed in
A Verified Doctor answered
Here are some ...: Alesse is primarily a contraceptive pill with estrogen & progestin, which should not make uterus bigger except "recycling" the lining of uterus like a normal menstrual cycle. At your age, some uterine fibroid formation may more likely contribute to uterine enlargement. Of course, ask you gyn-doc timely for detail.
3697 viewsReviewed >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.